# SDR PIYR S261101160

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: General aviation
- Aircraft: N636HB
- Make and model: Raythn G36
- Aircraft serial: E3923
- Aircraft time: 124 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 368200201
- Condition: Misaligned
- Location: Nlg
- Part time: 124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR RETRACTION TEST, IT WAS NOTED THAT THE NOSE WHEEL ASSY WOULD CONTACT THE RT NOSE GEAR DOOR, AFT HINGE DURING LANDING GEAR CYCLE.  IT WAS ALSO NOTED THAT THE NOSE WHEEL ASSY WOULD CONTACT THE NOSE WHEEL WELL STRUCTURE WHEN FULLY RETRACTED. PRECISION MEASUREMENTS DETERMINED THAT THE NOSE STRUT ASSY TO ACFT STRUCTURE ATTACH POINTS WERE MISALIGNED.
